Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 39, NWS Shreveport, LA

May 30, 2024Angelina County, Cherokee County, Nacogdoches County, Texas

NWS Shreveport, LA issued this flash flood warning at May 30, 2024, 6:37 PM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2024, 6:37 PM CDT (23:37 UTC)
Expired
May 30, 2024, 9:30 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX

The radar

The Shreveport radar (KSHV), 158 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
660 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
673 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

084 
WGUS54 KSHV 302337
FFWSHV
TXC005-073-347-310230-
/O.NEW.KSHV.FF.W.0039.240530T2337Z-240531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
637 PM CDT Thu May 30 2024

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Angelina County in eastern Texas...
  Southwestern Nacogdoches County in eastern Texas...
  Southeastern Cherokee County in northeastern Texas...

* Until 930 PM CDT.

* At 637 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lufkin, Diboll, Hudson, Huntington, Wells, Pollok, Burke, Zavalla, 
  Homer, Shawnee, Redland, Clawson, Central and Dolan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3115 9420 3108 9424 3106 9432 3107 9459
      3110 9465 3109 9466 3113 9482 3115 9486
      3123 9486 3126 9490 3129 9488 3129 9489
      3134 9491 3134 9496 3138 9495 3142 9501
      3148 9501 3158 9490

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
208 
WGUS74 KSHV 310231
FFSSHV

Flash Flood Statement
National Weather Service Shreveport LA
931 PM CDT Thu May 30 2024

TXC005-073-347-310241-
/O.EXP.KSHV.FF.W.0039.000000T0000Z-240531T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Angelina TX-Cherokee TX-Nacogdoches TX-
931 PM CDT Thu May 30 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR ANGELINA, SOUTHWESTERN 
NACOGDOCHES AND SOUTHEASTERN CHEROKEE COUNTIES...

The heavy rain has ended. Flooding may still be ongoing and may 
continue to pose a threat through midnight. Please continue to heed 
remaining road closures.

&&

LAT...LON 3115 9420 3108 9424 3106 9432 3107 9459
      3110 9465 3109 9466 3113 9482 3115 9486
      3123 9486 3126 9490 3129 9488 3129 9489
      3134 9491 3134 9496 3138 9495 3142 9501
      3148 9501 3158 9490

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:03 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, May 30, 3:03 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
303 PM CDT Thu May 30 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Friday Night)
Issued at 224 PM CDT Thu May 30 2024

Active weather day this afternoon across our northwest half as
ample instability is combining with a very moist atmosphere and
upstream forcing from remnant MCV and associated outflow boundary
to produce locally heavy downpours mainly near and northwest of
the I-30 Corridor. After coordinating with WPC along with
neighboring offices to the west and north, have decided to issue a
Flood Watch with this afternoon's package to encompass the
northern half of NE TX along the I-20 Corridor and to include
Southeast Oklahoma and the western third of SW AR as well with the
watch valid through 7 pm tomorrow evening.

The players for this event are the above mentioned disturbance
moving our way in WNW flow aloft and latest progs and CAMS are in
good agreement with another disturbance to follow this one, moving
out of the Upper Red River Valley, moving into the Middle Red
River Valley and Piney Woods of NE TX after midnight towards
sunrise Friday morning, bringing with it additional heavy
rainfall. Could easily see two to four inches of rainfall with
isolated higher amounts and depending on how much our region sees
with this first round of convection through much of the evening,
would not be surprised if the Flood Watch may have to be expanded
further east and south to encompass more of SW AR, NE TX and maybe
even NW LA. What's not very clear with this forecast is how this
current disturbance will influence the size and intensity of the
convection associated with the second disturbance by the time it
begins moving into our region near or shortly before sunrise on
Friday and thus, this will be addressed with future forecasts.

Progs are really all over the place on the handling of the above
mentioned features but this forecast will follow the HREF which
shows a break in the storm coverage beyond Friday Morning across
the Flood Watch area with diurnal heating across our remaining
area helping to ignite scattered to numerous areas of convection
downstream of our current Flood Watch for Friday Afternoon.

Not to be forgotten is the wind and hail threats for the remainder
of the afternoon and evening as the southern half of NE TX has
become very unstable this afternoon and the broken line of
convection near the I-20 Corridor of N TX west of TYR will dive
southeast with a cold pool progressing southeast and will thus
pose at least a severe wind threat. Thus, Severe Thunderstorm
Watch #353 is valid through 9PM this evening.

Thanks for the coordination today FWD, TSA, LZK, WPC and
SPC...prelims to follow...13.

&&

.LONG TERM...
(Saturday through next Wednesday)
Issued at 224 PM CDT Thu May 30 2024

Did not make much in the way of changes to the weekend and early
portion of next week forecast. There continues to be weak
disturbances embedded in west northwest flow aloft, one that will
likely begin impacting our region late Saturday and continue into
Sunday. Beyond the weekend, what weak ridging we had to deal with
is all but exited our region to the east with additional ridging
aloft progd to build north of the Tx Hill Country into the
Intermountain West. This will only serve to further enhance
northwest flow aloft across the Southern Plains/Lower Miss Valley
and as a result, this flow could bring with it additional
thunderstorm chances through at least the middle part of next
week. Sided with the NBM for now with slight chance to low end
chance pops until disturbances in this flow can become better
defined.

13

&&

.AVIATION...
(18Z TAFS)
Issued at 116 PM CDT Thu May 30 2024

For the 30/18z TAFS...A very challenging next 24 hours for TAFS.
Generally a mix of VFR and MVFR at sites currently. However,
showers and thunderstorms are starting to form across the region,
which will contribute to lower flight conditions. Models are
having trouble pinpointing the expected convection throughout the
TAF period, so decided to go with VCTS, because some convection
is expected. Low cigs will build into the region overnight, with
possibly some patchy fog. Expect additional convection by the end
of the period. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  85  71  85 /  50  60  50  60
MLU  70  84  69  84 /  40  70  50  60
DEQ  66  79  65  84 /  70  60  40  50
TXK  69  82  68  85 /  60  60  40  50
ELD  67  82  67  83 /  50  70  50  60
TYR  69  82  71  85 /  60  60  20  60
GGG  70  83  70  84 /  60  60  30  60
LFK  70  85  72  86 /  50  70  40  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Friday evening for ARZ050-051-059-070.

LA...None.
OK...Flood Watch through Friday evening for OKZ077.

TX...Flood Watch through Friday evening for TXZ096-097-108>112-
     124>126-136>138.

&&

SHORT TERM...13
LONG TERM....13
AVIATION...20
Hazardous weather outlook, May 30, 5:47 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
547 PM CDT Thu May 30 2024

TXZ138-311100-
Harrison-
547 PM CDT Thu May 30 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect until 10 PM CDT this
evening. A Flood Watch is in effect through Friday evening.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms could be severe. Damaging winds and large hail will be the
primary threats, but tornadoes cannot be ruled out. In addition,
locally heavy rainfall could result in a threat for flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Flood Watch is in effect through Friday evening.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening.

TXZ124-125-136-137-311100-
Wood-Upshur-Smith-Gregg-
547 PM CDT Thu May 30 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect until 9 PM CDT this evening.
A Flood Watch is in effect through Friday evening.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms could be severe. Damaging winds and large hail will be the
primary threats, but tornadoes cannot be ruled out. In addition,
locally heavy rainfall could result in a threat for flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Flood Watch is in effect through Friday evening.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening.

TXZ149-150-152-165-311100-
Cherokee-Rusk-Nacogdoches-Angelina-
547 PM CDT Thu May 30 2024

...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for east Texas and northeast
Texas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect until 9 PM CDT this evening.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms could be severe. Damaging winds and large hail will be the
primary threats, but tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening.

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-126-311100-
Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Marion-
547 PM CDT Thu May 30 2024

...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...Tonight.

A Flood Watch is in effect through Friday evening.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms may produce gusty winds and small hail. In addition, locally
heavy rainfall could result in a threat for flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A Flood Watch is in effect through Friday evening.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LAZ001>003-010>012-017-018-TXZ151-153-166-167-311100-
Caddo-Bossier-Webster-De Soto-Red River-Bienville-Sabine-
Natchitoches-Panola-Shelby-San Augustine-
547 PM CDT Thu May 30 2024

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for northwest Louisiana, east
Texas and northeast Texas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch is in effect until 10 PM CDT this
evening.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms could be severe. Damaging winds and large hail will be the
primary threats, but tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening.

ARZ060-061-071>073-LAZ004>006-013-014-019>022-311100-
Hempstead-Nevada-Lafayette-Columbia-Union-Claiborne-Lincoln-Jackson-
Ouachita-Winn-Grant-Caldwell-La Salle-
547 PM CDT Thu May 30 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Tonight.

Widespread showers and thunderstorms expected today across the
ArkLaTex late this afternoon into the evening hours. Some strong
storms with gusty winds may be possible with heavy rainfall leading
to localized street flooding in some storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some storms may be severe on Friday with locally heavy rain,
damaging winds, large hail, and possibly an isolated tornado threat.
Otherwise, periods of showers and thunderstorms producing locally
heavy rainfall will be possible each day through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

09

In the hours before

Local storm report, May 30, 5:57 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
557 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     Hail             1 WNW Union Grove       32.59N 94.92W
05/30/2024  M1.00 Inch       Upshur             TX   Broadcast Media

            Report of quarter size hail in the Union
            Grove community.

&&

CK
Special weather statement, May 30, 5:58 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
558 PM CDT Thu May 30 2024

ARZ071-072-LAZ001>003-302330-
Lafayette AR-Columbia AR-Bossier LA-Caddo LA-Webster LA-
558 PM CDT Thu May 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL LAFAYETTE AND
SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER...NORTHWESTERN
CADDO AND NORTHWESTERN BOSSIER PARISHES THROUGH 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bradley to near Plain Dealing to Belcher.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springhill, Cullen, Plain Dealing, Sarepta, Bradley, Taylor, Belcher,
Gilliam, Bussey, Welcome, Alden Bridge, Rocky Mount, Gin City,
Cavett, State Line, and Bolinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Louisiana.

&&

LAT...LON 3320 9345 3293 9341 3272 9362 3272 9397
      3288 9382 3312 9375
TIME...MOT...LOC 2257Z 255DEG 23KT 3307 9375 3285 9372 3275 9387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

20
Local storm report, May 30, 6:12 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
612 PM CDT Thu May 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Gst     7 E New Summerfield     31.97N 94.99W
05/30/2024  M58 MPH          Cherokee           TX   Mesonet

            Texas Water Development Board Mesonet site
            at Lake Striker reported a wind gust of 58
            mph.

&&

CK
Special weather statement, May 30, 6:22 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
622 PM CDT Thu May 30 2024

TXZ152-153-165>167-310000-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
622 PM CDT Thu May 30 2024

...STRONG THUNDERSTORMS WILL IMPACT EASTERN NACOGDOCHES...SOUTHERN
SHELBY...NORTHWESTERN ANGELINA...SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES THROUGH 700 PM CDT...

At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Rosevine to near Etoile to near Apple Springs.
Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lufkin, Nacogdoches, Diboll, Hudson, Huntington, San Augustine,
Melrose, Patroon, Martinsville, Bland Lake, Neuville, Woden,
Rosevine, Macune, Etoile, Burke, Chireno, Jericho, Central, and
Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
eastern Texas. A Severe Thunderstorm Watch also remains in effect
until 1000 PM CDT for eastern Texas.

&&

LAT...LON 3123 9486 3126 9490 3128 9488 3130 9490
      3132 9490 3134 9491 3134 9495 3135 9496
      3139 9495 3152 9475 3173 9454 3170 9390
      3136 9390 3133 9445 3119 9486
TIME...MOT...LOC 2322Z 171DEG 24KT 3142 9400 3140 9447 3126 9488

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

53
Special weather statement, May 30, 6:28 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
628 PM CDT Thu May 30 2024

ARZ071-072-LAZ002-003-310015-
Lafayette AR-Columbia AR-Bossier LA-Webster LA-
628 PM CDT Thu May 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAFAYETTE AND
SOUTHWESTERN COLUMBIA COUNTIES...NORTHWESTERN WEBSTER AND NORTHERN
BOSSIER PARISHES THROUGH 715 PM CDT...

At 628 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bradley to 6 miles west of Cullen to 8
miles southwest of Sarepta to 11 miles west of Cotton Valley to near
Benton. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springhill, Benton, Cullen, Plain Dealing, Cotton Valley, Sarepta,
Bradley, Taylor, Bussey, Canfield, Welcome, Lerch, Rocky Mount, Gin
City, Walkerville, Cornelius, State Line, Bolinger, Ivan, and Alden
Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Louisiana.

&&

LAT...LON 3328 9348 3307 9331 3295 9332 3275 9341
      3273 9349 3266 9374 3273 9372 3279 9372
      3290 9373 3308 9378
TIME...MOT...LOC 2328Z 239DEG 20KT 3307 9366 3294 9355 3283 9358 3276
9360 3271 9367

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

20
Special weather statement, May 30, 6:32 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
632 PM CDT Thu May 30 2024

LAZ001-002-310015-
Bossier LA-Caddo LA-
632 PM CDT Thu May 30 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CADDO AND WEST
CENTRAL BOSSIER PARISHES THROUGH 715 PM CDT...

At 632 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mooringsport to near Blanchard. Movement
was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shreveport, Vivian, Blanchard, Benton, Oil City, Mooringsport,
Hosston, Belcher, Gilliam, Dixie, Caddo Lake, and Cavett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern Louisiana...and northeastern Texas.

&&

LAT...LON 3298 9393 3265 9361 3252 9391 3261 9398
      3265 9405 3274 9405
TIME...MOT...LOC 2332Z 212DEG 21KT 3267 9401 3256 9391

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:09 PM CDTAreal Flood AdvisorySHVAngelina3 hr
May 30, 8:34 AM CDTRiver Flood WarningSHVGregg49 hr
May 30, 8:37 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity23 days
May 30, 12:52 PM CDTSpecial Weather StatementSHVMorris23 min
May 30, 1:39 PM CDTSpecial Weather StatementSHVMorris36 min
May 30, 1:41 PM CDTSpecial Weather StatementSHVFranklin34 min
May 30, 2:06 PM CDTFlood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more23 hr
May 30, 2:17 PM CDTSpecial Weather StatementSHVRed River43 min
May 30, 3:02 PM CDTSevere Thunderstorm WarningSHVBowie, Red River43 min
May 30, 3:09 PM CDTSpecial Weather StatementSHVSmith36 min
May 30, 3:14 PM CDTSpecial Weather StatementSHVCass31 min
May 30, 3:23 PM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur, Wood52 min
May 30, 3:26 PM CDTSpecial Weather StatementSHVHarrison34 min
May 30, 3:30 PM CDTSevere Thunderstorm WarningSHVHarrison45 min
May 30, 3:52 PM CDTTornado WarningSHVHarrison23 min
May 30, 4:07 PM CDTSevere Thunderstorm WarningSHVGregg, Smith, Upshur38 min
May 30, 4:09 PM CDTSpecial Weather StatementSHVSmith36 min
May 30, 4:15 PM CDTTornado WarningSHVHarrison30 min
May 30, 4:24 PM CDTSevere Thunderstorm WarningSHVSmith51 min
May 30, 4:43 PM CDTSevere Thunderstorm WarningSHVHarrison47 min
May 30, 4:48 PM CDTFlash Flood WarningSHVCamp, Cass, Gregg, Harrison, Marion, Morris and 5 more5 hr
May 30, 4:56 PM CDTSpecial Weather StatementSHVGregg, Smith34 min
May 30, 5:04 PM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith25 min
May 30, 5:22 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk38 min
May 30, 5:31 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk, Smith44 min
May 30, 5:39 PM CDTSpecial Weather StatementSHVAngelina36 min
May 30, 5:55 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk50 min
May 30, 6:08 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, San Augustine, Shelby3 hr
May 30, 6:09 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk51 min
May 30, 6:22 PM CDTSpecial Weather StatementSHVNacogdoches, San Augustine38 min
May 30, 6:37 PM CDTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Rusk, Shelby53 min
May 30, 6:49 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby41 min
May 30, 6:59 PM CDTTornado WarningSHVPanola31 min

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.